Connected extensions of simple semigroups
Karl Heinrich Hofmann; Paul S. Mostert
Czechoslovak Mathematical Journal (1965)
- Volume: 15, Issue: 2, page 295-298
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- A. H. Clifford, 10.1090/S0002-9947-1950-0033836-2, Trans. Amer. Math. Soc., 68 (1950), 165-173. (1950) Zbl0037.01001MR0033836DOI10.1090/S0002-9947-1950-0033836-2
- A. D. Wallace, The Rees-Suschewitsch structure theorem for compact simple semigroups, Proc. Amer. Math. Soc., 42 (1956), 430-432. (1956) MR0079009